Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Lack of sleep and hunger, disinterested, depression. Taking pentazocine and diazipine. Help?

i am a 35 year male , with recent history of separation from wife and a sweet daughter and joblessness i remained out of country for ten years, i engaged in marital status thereafter . now my clinical complains are lack of sleep and hunger , over smoking , and lack of interest and initiatives, depressive attitude and blamming others.. repentacnce and regrets and fears towards life and daughter to her i cannot meet due to legislatives limitation.. i took pentazocine and diazipine as drug seeking behaviour. kindly help me out i am in pain . my life is suffering.thanks bye.
Asked On : Sat, 27 Oct 2012
Answers:  2 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

welcome to health care magic

As per your description you are suffering from "reactive depression". Consult a psychiatrist for detailed evaluation and treatment.
There are wide range of treatment options like antidepressants (SSRIs), psychotherapy (Cognitive Behaviour therapy- CBT) and relaxation techniques. With proper treatment, you will be alright. Don't self medicate with drugs of abuse.

Good Luck
Answered: Sun, 28 Oct 2012
I find this answer helpful
Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I understand that you are going through a very difficult time. Your symptoms seem to be indicative of depression. I would advise you consult a psychiatrist for a detailed psychological assessment and further treatment. There are effective treatment options - in the form of medication or counselling / psychotherapy which will help you overcome your problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor